# SDR FDEA202008262027

- Difficulty date: August 26, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 12,063 hours, 4,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1411323110
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - RIGHT HAND LOWER FUSELAGE AT STATION 390, BETWEEN STRINGER 29 RIGHT TO   30 RIGHT FOUND WITH EXISTING BLEND OUT. RIGHT HAND LOWER FUSELAGE SKIN AT STATION 390 BETWEEN STRINGER 29 RIGHT -   STRINGER 30 RIGHT EXISTING BLEND OUT EXCEED LIMIT PER B767 SRM 53-00-01-1A   ALLOWABLE DAMAGE 1 FIGURE 101 DETAIL II. DAMAGED SKIN AREA CUT-OUT AND REPAIRED AS   PER B767 SRM 53-00-01-2R REPAIR 29 FIGURE 201 CATEGORY B REPAIR WHICH REQUIRES   SUPPLEMENTAL INSPECTIONS PER TABLE V. INSPECTION THRESHOLD: 30,000 FLIGHT CYCLES   AFTER AIRPLANE DELIVERY, REPEAT INSPECTION: ALTERNATIVE II, METHOD : EXTERNAL- LOW   FREQUENCY EDDY CURRENT INSPECTION AND EXTERNAL DETAIL INSPECTION, REFERENCE :   NON DESTRUCTIVE TEST PART 6 53-00-06. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
